MAUDE Adverse Event Report: ARTHREX, INC. SHEATH HANDLE ASSEMBLY, SUPRAPATELLAR; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. SHEATH HANDLE ASSEMBLY, SUPRAPATELLAR; INTRAMED FIXATN ROD AND ACCESS
Model Number SHEATH HANDLE ASSEMBLY, SUPRAPATELLAR
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/21/2025, a sales representative reported via (b)(4) that an 0641-000 sheath handle assembly's supra patellar disposable sheath was attached the gray t portion with the black handle.The sheath was inserted into the knee and the tibia imn was completed.When the sheath was removed at the end of the case the silver button that holds the supra patellar sheath and top together was broken off and located on the floor.An xray was obtained to make sure that no pieces of the device were in the patient and the procedure was completed with no additional time or issues.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged 0641-000 batch 212501 was received for evaluation.Visual inspection revealed that a t-shaped silver piece was detached.It was also noted that the device has a crack in the material where the t-shaped silver piece was originally set.The most likely cause of the reported failure is wear and tear on the device, which was manufactured in 2021.

Brand Name
SHEATH HANDLE ASSEMBLY, SUPRAPATELLAR
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22748443
Report Number1220246-2025-03343
Device Sequence Number12940500
Product Code HSB
UDI-Device Identifier00848665027617
UDI-Public(01)00848665027617(11)210825(10)212501
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K070444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH HANDLE ASSEMBLY, SUPRAPATELLAR
Device Catalogue Number0641-000
Device Lot Number212501
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown